# SDR UPS96805984

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice Cap
- Condition: Cracked
- Location: Ws 408.343
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED RT WING STA 408.343 HAS 4.5 INCH CRACK JUST ABOVE RADIUS BETWEEN STR 51 AND 52.  REPAIRED XW 408.343 LWR SPLICE CAP ON RT WING THAT HAD 2 CRACKS IN VERT LEG BETWEEN STR 51 AND 52 IAW UPS EO DC8-5710-8090A.
